# SDR IPXA2020052255599

- Difficulty date: April 15, 2020
- Submitted: May 22, 2020
- Operation: Air carrier
- Aircraft: N261UP
- Make and model: Doug MD-11F
- Aircraft time: 78,606 hours, 14,572 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2892501
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CRT WING FIXED L/E SKIN BEADED DOUBLER IS CRACKED AT XOS-499.CUTOUT DAMAGE AND ACCOMPLISHED PERMANENT REPAIR ON RH WING LE SKIN BEADED DOUBLER IAW SRM 57-40-02 REPAIR  15 FIG. 205.  (MAJOR)
